MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Inadequate User Interface (2958)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported a v60 ventilator experienced a condition where the screen lock feature could not be unlocked by pressing the "enter" button.There was no patient involvement, harm, or injury reported at the time the issue was discovered.A philips authorized service provider (asp) evaluated the ventilator onsite and confirmed the reported failure before retrieving the device for depot-level service.During evaluation at the repair center, the reported failure mode could not be duplicated, and the device met all required engineering specifications.As a preventive measure to mitigate recurrence, the switch printed circuit board assembly (pcba) was replaced.Following the component replacement, the ventilator successfully passed all required performance verification tests per manufacturing standards and was returned to service.If /when components are received, an evaluation will be conducted and an additional report will be submitted.The data entered in this complaint record will be utilized for product quality and safety improvements per the post market surveillance and risk management processes.
 
Additional Manufacturer Narrative
E: (b)(6).

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key25364251
Report Number2518422-2026-113347
Device Sequence Number13431842
Product Code MNT
UDI-Device Identifier00884838033832
UDI-Public(01)00884838033832
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60
Device Catalogue Number1076709
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/02/2026
Date Device Manufactured02/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown